# SDR IPXA2574148

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 15,818 hours, 23,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C MAIN CARGO BAY FLOORBOARD 241XMF IS DELAMINATED AT AFT CORNER.  FABRICATED  FLOORBOARD.
